All Title Author
Keywords Abstract


Cn上φ-闭正流的Lelong数
The Lelong Number of a φ-Positive Closed Current on Cn

DOI: 10.12677/PM.2016.62015, PP. 103-110

Keywords: Lelong数,特殊Lagrangian calibration,φ-多次下调和函数,φ-闭正流
Lelong Number
, Special Lagrangian Calibration, φ-Plurisubharmonic Function, φ-Positive Closed Current

Full-Text   Cite this paper   Add to My Lib

Abstract:

本文给出了Cn上φ-闭正流ddφf的Lelong数,这里φ是特殊Lagrangian calibration,f是Lloc1(Cn)中的φ-多次下调和函数。并且我们应用此Lelong数,将单复变中全纯函数的极小模原理进行了推广,给出了此类φ-多次下调和函数的一个下界估计。
In this paper, we give the Lelong number of a φ-positive closed current ddφf , where φ is the special Lagrangian calibration and f is a φ-plurisubharmonic function in Lloc1(Cn)?. Using that Lelong number, we generalize the minimum modulus principle for the holomorphic function of one complex variable, and we get an estimate of the low bound for φ-plurisubharmonic functions.

References

[1]  Harvey, R. and Lawson, H. (1982) Calibrated Geometries. Acta Mathematica, 148, 47-157.
http://dx.doi.org/10.1007/BF02392726
[2]  Harvey, R. and Lawson, H. (1982) Plurisubharmonic Functions in Calibrated Geometries.
http://arxiv.org/abs/math/0601484
[3]  Harvey, R. and Lawson, H. (2009) An Introduction to Potential Theory in Calibrated Geometry. American Journal of Mathematics, 131, 893-944.
http://arxiv.org/abs/0710.3920
[4]  Harvey, R. and Lawson, H. (2009) Duality of Positive Currents and Pluri-subharmonic Functions in Calibrated Geometry. American Journal of Mathematics, 131, 1211-1240.
http://arxiv.org/abs/0710.3921
[5]  Klimek, M. (1991) Pluripotential Theory. Clarendon Press, Oxford and New York.
[6]  Demailly, J. (2010) Analytic Methods in Algebraic Geometry. International Press, Some-rville.
[7]  Demailly, J. (1993) Monge-Ampere Operators, Lelong Numbers and Intersection Theory. Complex Analysis and Geometry. The University Series in Mathematics, Plenum, New York, 115-193.
[8]  Zeriahi, A. (2007) A Minimum Principle for Plurisubharmonic Functions. Indiana University Mathematics Journal, 56, 2671-2696.
http://dx.doi.org/10.1512/iumj.2007.56.3209
[9]  Kang, Q.Q. (2015) A Monge-Ampere Type Operator in 2-Dimensional Special Lagrangian Geometry. Italian Journal of Pure and Applied Mathematics, 34, 449-462.

Full-Text

comments powered by Disqus